# SDR IXXA060093S

- Difficulty date: October 4, 2004
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Allsn AE3007A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Ob Flap
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT WING OB FLAP UPPER LEADING EDGE SKIN DENTED AT STATION XF 418. REMOVED DAMAGED. FABRICATED REPAIR PART, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PART AND NEW FASTENERS AT RT WING OB FLAP UPPER LEADING EDGE AT STATION XF 418. IAW SRM 57-2-0, 51-1-21, 51-3-0, 51-1-5, AND 51-1-8.
